# SDR ABXA9700474

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224259
- Condition: Drilled
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A MISDRILLED HOLE IN UPPER CAP OF FLOORBEAM AT STA 965.  REPAIRED IAW ABX REA D953-16391-MR.
